Sh:441

Bib entry
@article{Sh:441,
 author = {Eklof, Paul C. and Mekler, Alan H. and Shelah, Saharon},
 title = {{Uniformization and the diversity of Whitehead groups}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {80},
 number = {3},
 year = {1992},
 pages = {301--321},
 issn = {0021-2172},
 doi = {10.1007/BF02808073},
 mrclass = {20K20 (03E05 03E35 20A15)},
 mrnumber = {1202574},
 mrreviewer = {U. Felgner},
 doi = {10.1007/BF02808073},
 note = {\href{https://arxiv.org/abs/math/9204219}{arXiv: math/9204219}},
 arxiv_number = {math/9204219}
}